MAUDE Adverse Event Report: DEPUY RAYNHAM 1219655 TC3 RP TIBIAL INSERT S5,10.0; KNEE TIBIAL BEARING/INSERT

DEPUY RAYNHAM 1219655 TC3 RP TIBIAL INSERT S5,10.0; KNEE TIBIAL BEARING/INSERT
Catalog Number 962361
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Pain (1994)
Date of Event 06/23/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient was revised to address instability, dislocation, pain and broken spine on ps insert.
 
Additional Manufacturer Narrative
Additional narrative: no device associated with this report was received for examination.A worldwide complaint database search found no other reported incident(s) against the provided product/lot combination(s) since release for distribution.Review of the device history records did not reveal any related manufacturing deviations or anomalies on the reported lot number.Depuy considers the investigation closed at this time.Should the additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
TC3 RP TIBIAL INSERT S5,10.0
Common Device Name
KNEE TIBIAL BEARING/INSERT
Manufacturer (Section D)
DEPUY RAYNHAM 1219655
325 paramount drive
raynham MA 02767
MDR Report Key6731466
Report Number1818910-2017-21490
Device Sequence Number16349270
Product Code NJL
UDI-Device Identifier10603295242482
UDI-Public10603295242482
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2017
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/23/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number962361
Device Lot Number212230
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/23/2017
Supplement Date Received by Manufacturer09/25/2017
Initial Report FDA Received Date07/21/2017
Supplement Report FDA Received Date09/25/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient Weight181